# SDR CA001019026

- Difficulty date: September 17, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 45,871 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: 86526002
- Condition: Collapsed
- Location: Row 22
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, PASSENGER SEATS 22H & 22K BACKREST METAL FRAME COLLAPSED. BACKREST FELL ON THE PASSENGERS SEATED IN 23 H/K. NO REPORTED INJURY. SEAT ASSEMBLY REPLACED.
